# SDR DALA2025032302159

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 77,233 hours, 36,524 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3261 DISC: F/A REPORTED ACETONE SMELL COMING FROM ROW 17-18 COULD NOT ISOLATE SMELL WAS GETTING WORSE DIVERTED TO RAP. C/A: TROUBLESHOT PER A320 TSM 05-50-00-810-831-A. DETERMINED ODOR TO BE A TYPE 10 PER THE TSM. ODOR CLEARED AFTER PASSENGER BAGS WERE REMOVED. A/C OK FOR SERVICE. (LP: 7216416)
